MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT CK-MB

ABBOTT LABORATORIES ARCHITECT STAT CK-MB
Catalog Number 02K42-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier- multiple = pt#1 and sid08702797c an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported falsely elevated architect ck-mb results on two patients.The results provided were: pt#1 on (b)(6) 2019 = 59.9ng/ml / retest = 1.6ng/ml (normal range 0-4ng/ml); on (b)(6) 2019 sid08702797c = 54 / 2.7.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of ticket trending and a lot search did not identify an increase in complaint activity related to falsely elevated results.Return testing was not completed as returns were not available.Accuracy testing was performed with a retained kit of lot 89206un18 and an internal ck-mb panel.All acceptance criteria were met, which indicates acceptable product performance.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect stat ck-mb, lot 89206un18.

Brand Name
ARCHITECT STAT CK-MB
Common Device Name
CK-MB
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8515431
Report Number1415939-2019-00024
Device Sequence Number16647992
Product Code JHX
UDI-Device Identifier00380740003258
UDI-Public00380740003258
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K041596
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number02K42-25
Device Lot Number89206UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date05/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1